# SDR UIEA2019081214999

- Difficulty date: August 11, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,283 hours, 19,564 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG IGNITER ON EICAS - #2 ENG WOULD NOT START SINGLE SETTING. NORMAL START ON BOTH.  R & R NR 1 AND 2 IGNITER AND SWAP IGINITION BOXES ON NR 1 AND 2 TO ORIGINAL POSITION IAW AMM 74-21-02-74-11-01, OPS CHECKS OK
